# SDR UALA2013061904250

- Difficulty date: June 18, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 67,916 hours, 25,002 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FRONT OF L2 DOOR IS INOPERATIVE. CONNECTED EMERGENCY LIGHT.  OPS CHECKED GOOD, OK FOR SERVICE.
